Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 8, Number 4

All articles in this issue are freely accessible.

New matrix transformations for obtaining characteristic vectors
William Feller and George E. Forsythe.
Quart. Appl. Math. 8 (1951), 325-331
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 39373
An axial-symmetric transonic flow pattern
G. Guderley and H. Yushihara.
Quart. Appl. Math. 8 (1951), 333-339
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 39462
The rheological aspect of hydrodynamics
M. Reiner.
Quart. Appl. Math. 8 (1951), 341-349
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 39446
Quasi-stationary airfoil theory in subsonic compressible flow
John W. Miles.
Quart. Appl. Math. 8 (1951), 351-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 38195
Retarded potentials of supersonic flow
J. C. Martin.
Quart. Appl. Math. 8 (1951), 358-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40133
Note on the stresses produced by nuclei of thermo-elastic strain in a semi-infinite elastic solid
Bibhutibhusan Sen.
Quart. Appl. Math. 8 (1951), 365-369
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 37717
Practical solution of simultaneous linear equations
O. L. Bowie.
Quart. Appl. Math. 8 (1951), 369-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 39370
Plastic design of beams and plane frames for minimum material consumption
Jacques Heyman.
Quart. Appl. Math. 8 (1951), 373-381
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 39533
The method of characteristics applied to problems of steady motion in plane plastic stress
P. G. Hodge Jr..
Quart. Appl. Math. 8 (1951), 381-386
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 39525
A note on the principal frequency of a triangular membrane
G. Pólya.
Quart. Appl. Math. 8 (1951), 386
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 45014
The Rankine gas flow in the hodograph plane
Max M. Munk.
Quart. Appl. Math. 8 (1951), 387-392
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 39463
On the method of inversion in the two-dimensional theory of elasticity
E. Sternberg and R. A. Eubanks.
Quart. Appl. Math. 8 (1951), 392-395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 39485
A minimum principle for structural stability
H. J. Weiss and G. H. Handelman.
Quart. Appl. Math. 8 (1951), 395-401
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 39510
Note on aerodynamic heating
H. W. Emmons.
Quart. Appl. Math. 8 (1951), 402-405
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 38773
Plastic wave propagation in a bar of material exhibiting a strain rate effect
L. E. Malvern.
Quart. Appl. Math. 8 (1951), 405-411
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 48292

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website